# SDR DALA2023051103732

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2757405) DURING INSPECTION FOUND AFT CARGO SHIELD FWD OF CARGO DOOR HAS CORROSION IN SEVERAL PLACES AT STA767-797 RBL23 WL160. REMOVED AND REPLACED AFT CARGO SHIELD FWD OF CARGO DOOR IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 51-20-01 AND BOEING DRAWING# 146A0081.
